# SDR AALA202107300999

- Difficulty date: July 28, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A321-231
- Aircraft serial: 6667
- Aircraft time: 18,339 hours, 6,825 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Mid Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR JAMMED. RE-INSTALLED MID LAVATORY DOOR PER AMM 25-45-19 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
